Blow-up for semilinear wave equations with initial data of slow decay in low space dimensions

Hideo Kubo, Sergiu Klainerman

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We are concerned with the blow-up of classical solutions to the Cauchy problems for u = |ut|p in ℝn X [0, ∞), 1 ≤ n ≤ 3. For this subject, the effect of the power p has been studied extensively, provided the initial data are compactly supported. However, the decay rate of the initial data also has an important role as well as the power p. Indeed, the slow decay of them causes blow-up in finite-time for any p > 1.

Original languageEnglish (US)
Pages (from-to)315-321
Number of pages7
JournalDifferential and Integral Equations
Volume7
Issue number2
StatePublished - Jan 1 1994

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Blow-up for semilinear wave equations with initial data of slow decay in low space dimensions'. Together they form a unique fingerprint.

  • Cite this